InternationaleJournals
 

Global Stability of   A Commensal- Host ECOLOGICAL MODEL WITH LIMITED RESOURCES AND BOTH ARE HARVESTING AT A CONSTANT RATE

N. Phani Kumar1, B. Ravindra Reddy2  and N. Ch. Pattabhi Ramacharyulu3

1.      Faculty in Mathematics, Department of  Humanities & Sciences, Malla Reddy Engineering College, Secunderabad, India.

2.      Faculty in Mathematics, Department of Humanities & Sciences, Vidya Jyothi Institute of Technology, C.B.Post, Hyderabad.

3.  Professor (Retd.) of Mathematics, Dept. of Mathematics & Humanities, National Institute of Technology, Warangal, India.


Abstract

In this paper we establish the global stability of a commensalism-host ecological model  surviving with limited resources and both are harvesting at a constant rate, by constructing a suitable Liapunovís function in case of co-existent equilibrium state.

AMD Classification: 92D25, 92D40.

Keywords: Equilibrium state, Liapunovís function, Global stability.

 

 

 


   International eJournal of Mathematics and Engineering

   Volume 1, Issue 1II, Pages: 346 - 354